Kragujevac Journal of Mathematics Vol. 45 No.3 (2021)

Download full PDF

DOI: 10.46793/KgJMat2103


EDITORIAL BOARD

Integral Boundary Value Problems for Implicit Fractional Differential Equations Involving Hadamard and Caputo-Hadamard fractional Derivatives

Author: P. KARTHIKEYAN AND R. ARUL
DOI: 10.46793/KgJMat2103.331K

Series Expansion of a Cotangent Sum Related to the Estermann Zeta Function

Author: M. GOUBI
DOI: 10.46793/KgJMat2103.343G

Fixed Point Theorems via WF-Contractions

Author: R. GUBRAN, W. M. ALFAQIH AND M. IMDAD
DOI: 10.46793/KgJMat2103.353G

A Categorical Connection Between Categories $(m, n)$-Hyperrings and $(m, n)$-Ring via the Fundamental Relation $\Gamma^\ast$

Author: A. ASADI, R. AMERI AND M. NOROUZI
DOI: 10.46793/KgJMat2103.361A

Applications of Fractional Derivative on a Differential Subordinations and Superordinators for Analytic Functions Associated with Differential Operator

Author: A. K. WANAS AND M. DARUS
DOI: 10.46793/KgJMat2103.379W

New Generalized Apostol-Frobenius-Euler polynomials and their Matrix Approach

Author: M. J. ORTEGA, W. RAMíREZ AND A. URIELES
DOI: 10.46793/KgJMat2103.393O

On a Family of $(p,q)$-Hybrid Polynomials

Author: G. YASMIN AND A. MUHYI
DOI: 10.46793/KgJMat2103.409Y

Two-dimensional Dynamics of Cubic Maps

Author: I. DJELLIT AND W. SELMANI
DOI: 10.46793/KgJMat2103.427D

Application of Jacobi Polynomial and Multivariable Aleph- Function in Heat Conduction in Non-Homogeneous Moving Rectangular Parallelepiped

Author: D. KUMAR AND F. AYANT
DOI: 10.46793/KgJMat2103.439K

Optimizations on Statistical Hypersurfaces with Casorati Curvatures

Author: A. N. SIDDIQUI AND M. H. SHAHID
DOI: 10.46793/KgJMat2103.449S

Quantitative Uncertainty Principle for Sturm-Liouville Transform

Author: A. ABOUELAZ, A. ACHAK, R. DAHER AND N. SAFOUANE
DOI: 10.46793/KgJMat2103.465A

A Study of Conformally Flat Quasi-Einstein Spacetimes with Applications in General Relativity

Author: V. H AND A. KUMARA H
DOI: 10.46793/KgJMat2103.477V